# SDR ARWA20020102

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 75,227 hours, 25,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 5615545503
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM MIA, BOTH DOOR NOT LATCHED AND GEAR NOT LATCHED ILLUMINATED AFTER GEAR RETRACTION ALL CHECKLIST COMPLIED WITH.  FOUND LEFT BOGIE TRIM CYLINDER INOP.  REMOVED AND REPLACED LT BOGIE TRIM CYLINDER.  OPS CHECK NORMAL IAW 32-33-1.
